Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 70, NWS Twin Cities, MN

June 8, 2005Douglas County, Pope County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 8, 2005, 1:08 AM CDT for Douglas County, Pope County, Minnesota. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 1:08 AM CDT (06:08 UTC)
Expired
Jun 8, 2005, 2:15 AM CDT
In force
67 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Douglas County, MN, Pope County, MN

The radar

The Minneapolis radar (KMPX), 179 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 1:40 AM CDTHAIL 0.755 W Starbuck, MN
Jun 8, 1:42 AM CDTHAIL 0.752 N Farwell, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 9:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 080610
SVRMPX
MNC041-121-080715-
/O.NEW.KMPX.SV.W.0070.050608T0608Z-050608T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
108 AM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN WEST CENTRAL MINNESOTA
  POPE COUNTY IN WEST CENTRAL MINNESOTA

* UNTIL 215 AM CDT

* AT 105 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES WEST
  OF ALEXANDRIA TO 22 MILES SOUTHWEST OF GLENWOOD....AND MOVING      
  NORTHEAST AT 40 MPH.  THESE STORMS ARE CAPABLE OF PRODUCING WINDS  
  IN EXCESS OF 60 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  GLENWOOD...
  ALEXANDRIA...
  STARBUCK...
  LOWRY...



LAT...LON 4557 9573 4545 9533 4590 9518 4607 9552

$$

BAP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:42 PM CDT, 10 hours 26 minutes earlier.

Area forecast discussion, Jun 7, 2:42 PM CDT, 10 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
242 PM CDT TUE JUN 7 2005

.DISCUSSION...
ATMOSPHERE OVER MN AND W CNTRL WI HAS RECOVERED QUITE NICELY
FOLLOWING THIS MRNGS MCS. PARTLY CLOUDY SKIES ALLOWED FOR AMPLE
DAYTIME HEATING...ALLOWING TEMPS TO REBOUND INTO THE MID AND UPPER
80S ACROSS A SUBSTANTIAL PORTION OF THE FA. DEW POINTS ARE IN THE
60S AREA-WIDE...WITH A FEW 70+ READINGS FROM KAEL TO KCBG. AS
EXPECTED...CONVERGENCE HAS INCREASED THRU THE LATE MORNING AND
AFTERNOON HOURS ALONG A NORTH/SOUTH ORIENTED BOUNDARY FROM EAST OF
ROCHESTER TO EAST OF LITTLE FALLS. STORMS HAVE DEVELOPED JUST NORTH
OF THE FA NEAR BRAINERD...AND ARE INCREASING IN COVERAGE. THE 18Z
KMPX SOUNDING SHOWS AMPLE INSTABILITY /WITH LITTLE CIN/ AND DEEP
LAYER SHEAR TO SUPPORT SUPERCELLS. LOW LEVEL SHEAR HAS BEEN
ENHANCED...ESPECIALLY EAST OF THE BOUNDARY...AS WINDS HAVE BACKED
DURING THE DAY. THE PRESENCE OF THE BOUNDARY...LOW LCLS...AND HIGH
VGP VALUES ARE ALSO CONTRIBUTING FACTORS TO A TORNADO THREAT IN THIS
AREA THRU THE EVENING HOURS.

LATER THIS EVENING AND OVERNIGHT...ANOTHER S/W TROF IS PROGGED TO
INITIATE THUNDERSTORMS OVER THE DAKOTAS...SIMILAR TO LAST NIGHT...
AND TAKE THEM INTO THE FA AFTER MIDNIGHT. LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH THE MCS AS IT COMES THROUGH TONIGHT.

FRONT WILL PASS THRU THE FA LATE WED AND INTO THU...WHICH WILL DROP
TEMPS AND BRING A LULL IN THE TSRA CHANCES AND A SLIGHT COOL DOWN.
ANOTHER MCS LOOKS TO COME THRU LATE THU AND INTO FRI AS ANOTHER S/W
APPROACHES AHEAD OF THE LARGE SCALE TROF IN THE WRN CONUS. TIMING OF
THIS FEATURE IS A BIT UNCERTAIN SO DID NOT GO TOO WILD WITH THE POPS.

THANKS FOR THE COORD SPC AND SURROUNDING WFOS.

LONGER TERM...FRIDAY NIGHT THROUGH TUESDAY
ONLY MINOR CHANGES MADE TO LONGER TERM GRIDS. GFS CONTINUES TO SHOW
A SERIES OF UPPER LEVEL IMPULSES MOVING NORTHEAST ACROSS THE
NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY REGION FROM FRIDAY
THROUGH MONDAY. ACTIVE WEATHER PATTERN EXPECTED AS WAVES OF SURFACE
LOW PRESSURE MOVE NORTHEAST ALONG THE QUASI STATIONARY FRONTAL
BOUNDARY PARKED OVER THE AREA. HENCE...A CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD WITH THE EXCEPTION OF TUESDAY WHEN
WE FINALLY GET BEHIND THE UPPER TROUGH. TEMPERATURES NEAR MEX VALUES
WITH THE CLOUDS AND PRECIPITATION CHANCES.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&

KAT/RAH
Hazardous weather outlook, Jun 7, 3:28 PM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 PM CDT TUE JUN 7 2005

MNZ047-054-064-081100-
LAC QUI PARLE-STEVENS-YELLOW MEDICINE-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR WEST CENTRAL
MINNESOTA

.DAY ONE...REST OF TODAY AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF FAR WEST CENTRAL MINNESOTA. A COMPLEX OF
THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A
LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX
SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING
HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS...ALTHOUGH A
FEW TORNADOES CANNOT BE RULED OUT...ESPECIALLY DURING THE LATE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME..

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MNZ041-042-048-055>057-065-073-081100-
CHIPPEWA-DOUGLAS-KANDIYOHI-POPE-REDWOOD-RENVILLE-SWIFT-TODD-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA

.DAY ONE...REST OF TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN
MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL
9 PM FOR THIS AREA.

DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN
MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH
MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A
LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH
DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY
AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE
CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A
THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

MNZ043>045-049>053-058>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-081100-
ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-
DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-PEPIN-
PIERCE-POLK-RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-
STEELE-WASECA-WASHINGTON-WATONWAN-WRIGHT-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST
CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN

.DAY ONE...REST OF TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN
MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL
9 PM FOR THIS AREA.

DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN
MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH
MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A
LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH
DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY
AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE
CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A
THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

KAT

In the hours before

Special weather statement, Jun 7, 8:59 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
859 PM CDT TUE JUN 7 2005

WIZ027>028-080300-
CHIPPEWA-EAU CLAIRE-
859 PM CDT TUE JUN 7 2005

...TORNADO WATCH NUMBER 427...PREVIOUSLY IN EFFECT UNTIL 9 PM CDT...
HAS BEEN EXTENDED UNTIL 10 PM CDT FOR THE FOLLOWING AREA...

IN WISCONSIN THIS WATCH INCLUDES 2 COUNTIES

IN WEST CENTRAL WISCONSIN

CHIPPEWA... EAU CLAIRE...

THIS INCLUDES THE CITIES OF...EAU CLAIRE AND CHIPPEWA FALLS.
Local storm report, Jun 7, 9:09 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TORNADO          5 N ALMENA              45.49N 92.04W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

            WITNESSED BY LAW ENFORCEMENT AND NUMEROUS SPOTTERS.
            PHOTOGRAPHED BY CHASER.

0500 PM     TORNADO          1 N HAUGEN              45.62N 91.78W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

            REPORTED AS A NARROW TORNADO.

0500 PM     TORNADO          1 N ALMENA              45.43N 92.04W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

0750 PM     FLASH FLOOD      5 W CHIPPEWA FALLS      44.93N 91.49W
06/07/2005                   CHIPPEWA           WI   LAW ENFORCEMENT

            WATER OVER COUNTY ROAD F TWO MILES NORTH OF HIGHWAY 29.

0750 PM     FLASH FLOOD      2 SSE SAND CREEK        45.14N 91.67W
06/07/2005                   DUNN               WI   LAW ENFORCEMENT

            WATER RUSHING OVER HIGHWAY 64 JUST EAST OF COUNTY ROAD M.
            ALSO MUD ON COUNTY ROAD M NORTH OF HIGHWAY 64. FIELDS
            FLOODED.

0750 PM     FLASH FLOOD      6 SE CHIPPEWA FALLS     44.87N 91.30W
06/07/2005                   CHIPPEWA           WI   LAW ENFORCEMENT

            COUNTY ROAD OO WASHED OUT JUST WEST OF COUNTY ROAD K.

0815 PM     HAIL             6 SW LAKE CRYSTAL       44.04N 94.30W
06/07/2005  0.88 INCH        BLUE EARTH         MN   PUBLIC

            LASTED 5 MINUTES.

&&

TDK
Local storm report, Jun 7, 9:13 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      EAU CLAIRE              44.82N 91.49W
06/07/2005                   EAU CLAIRE         WI   LAW ENFORCEMENT

            WATER UP TO HUB CAPS AT MULTIPLE INTERSECTIONS.

&&

TDK
Local storm report, Jun 7, 9:15 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
915 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             BALSAM LAKE             45.46N 92.45W
06/07/2005  0.75 INCH        POLK               WI   LAW ENFORCEMENT

0351 PM     HAIL             BALSAM LAKE             45.46N 92.45W
06/07/2005  0.75 INCH        POLK               WI   LAW ENFORCEMENT

0355 PM     HAIL             BALSAM LAKE             45.46N 92.45W
06/07/2005  0.75 INCH        POLK               WI   TRAINED SPOTTER

0429 PM     HAIL             1 N COMSTOCK            45.49N 92.07W
06/07/2005  0.75 INCH        BARRON             WI   LAW ENFORCEMENT

0435 PM     FUNNEL CLOUD     1 N TURTLE LAKE         45.41N 92.14W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

            ROTATING FUNNEL HAS DESCENDED PARTIALLY TO THE GROUND 4
            TIMES.

0441 PM     FUNNEL CLOUD     1 NW COMSTOCK           45.49N 92.09W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

0444 PM     TORNADO          5 N ALMENA              45.49N 92.04W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

            WITNESSED BY LAW ENFORCEMENT AND NUMEROUS SPOTTERS.
            PHOTOGRAPHED BY CHASER.

0459 PM     TORNADO          1 W ALMENA              45.41N 92.06W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

            LARGE TORNADO AS REPORTED BY LAW ENFORCEMENT OFFICERS.

0459 PM     TORNADO          3 E HAUGEN              45.61N 91.72W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

            TORNADO REPORTED TO BE ROPELIKE ACCORDING TO OFFICERS ON
            THE SCENE.

0500 PM     TORNADO          1 N HAUGEN              45.62N 91.78W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

            REPORTED AS A NARROW TORNADO.

0500 PM     TORNADO          1 N ALMENA              45.43N 92.04W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

0510 PM     HAIL             RICE LAKE               45.01N 94.14W
06/07/2005  0.88 INCH        WRIGHT             MN   TRAINED SPOTTER

0510 PM     TORNADO          4 N BARRON              45.46N 91.85W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

            ON HIGHWAY 25 MOVING SOUTHEAST.

0510 PM     HAIL             RICE LAKE               45.50N 91.74W
06/07/2005  0.88 INCH        BARRON             WI   TRAINED SPOTTER

0520 PM     HAIL             CAMERON                 45.40N 91.74W
06/07/2005  0.88 INCH        BARRON             WI   LAW ENFORCEMENT

0524 PM     HAIL             RICE LAKE               45.50N 91.74W
06/07/2005  0.88 INCH        BARRON             WI   TRAINED SPOTTER

0525 PM     HAIL             RICE LAKE               45.50N 91.74W
06/07/2005  1.25 INCH        BARRON             WI   TRAINED SPOTTER

0526 PM     FUNNEL CLOUD     AMERY                   45.30N 92.36W
06/07/2005                   POLK               WI   TRAINED SPOTTER

            LOOKING NORTH ON COUNTY ROAD 46.

0530 PM     HAIL             6 SW ELLSWORTH          44.68N 92.57W
06/07/2005  1.25 INCH        PIERCE             WI   TRAINED SPOTTER

0532 PM     HAIL             RICE LAKE               45.50N 91.74W
06/07/2005  1.00 INCH        BARRON             WI   TRAINED SPOTTER

            STRONG ROTATING WALL CLOUD.

0616 PM     HAIL             BARRON                  45.40N 91.85W
06/07/2005  1.00 INCH        BARRON             WI   TRAINED SPOTTER

            LASTED 3 MINUTES.

0617 PM     FUNNEL CLOUD     6 SW BLOOMER            45.04N 91.58W
06/07/2005                   CHIPPEWA           WI   TRAINED SPOTTER

0618 PM     HAIL             BARRON                  45.40N 91.85W
06/07/2005  1.00 INCH        BARRON             WI   TRAINED SPOTTER

0620 PM     FUNNEL CLOUD     10 W CHIPPEWA FALLS     44.93N 91.60W
06/07/2005                   CHIPPEWA           WI   TRAINED SPOTTER

0620 PM     HAIL             CAMERON                 45.40N 91.74W
06/07/2005  0.75 INCH        BARRON             WI   TRAINED SPOTTER

0623 PM     HAIL             3 S WINNEBAGO           43.72N 94.17W
06/07/2005  0.88 INCH        FARIBAULT          MN   TRAINED SPOTTER

0623 PM     HAIL             3 S WINNEBAGO           43.72N 94.17W
06/07/2005  0.88 INCH        FARIBAULT          MN   TRAINED SPOTTER

0623 PM     HAIL             3 S WINNEBAGO           43.72N 94.17W
06/07/2005  0.88 INCH        FARIBAULT          MN   TRAINED SPOTTER

0624 PM     HAIL             1 S BARRON              45.39N 91.85W
06/07/2005  1.50 INCH        BARRON             WI   TRAINED SPOTTER

0625 PM     HAIL             2 NE BARRON             45.42N 91.82W
06/07/2005  1.00 INCH        BARRON             WI   TRAINED SPOTTER

0627 PM     HAIL             1 S RICE LAKE           45.48N 91.74W
06/07/2005  1.00 INCH        BARRON             WI   TRAINED SPOTTER

0630 PM     HAIL             WINNEBAGO               43.77N 94.17W
06/07/2005  0.50 INCH        FARIBAULT          MN   LAW ENFORCEMENT

0631 PM     HAIL             1 S CAMERON             45.39N 91.74W
06/07/2005  2.75 INCH        BARRON             WI   TRAINED SPOTTER

0634 PM     HAIL             PRAIRIE FARM            45.24N 91.98W
06/07/2005  1.50 INCH        BARRON             WI   TRAINED SPOTTER

0638 PM     HAIL             CHETEK                  45.32N 91.65W
06/07/2005  1.75 INCH        BARRON             WI   TRAINED SPOTTER

0647 PM     HAIL             2 W EAU CLAIRE          44.82N 91.53W
06/07/2005  1.75 INCH        EAU CLAIRE         WI   LAW ENFORCEMENT

0651 PM     HAIL             4 N WANAMINGO           44.36N 92.79W
06/07/2005  1.00 INCH        GOODHUE            MN   TRAINED SPOTTER

0655 PM     TSTM WND GST     EAU CLAIRE              44.82N 91.49W
06/07/2005  60 MPH           EAU CLAIRE         WI   TRAINED SPOTTER

0712 PM     HAIL             1 E MORRISTOWN          44.22N 93.42W
06/07/2005  1.00 INCH        RICE               MN   AMATEUR RADIO

0722 PM     HAIL             1 N MERTON              44.16N 93.15W
06/07/2005  0.75 INCH        STEELE             MN   TRAINED SPOTTER

0729 PM     HAIL             FARIBAULT               44.30N 93.27W
06/07/2005  1.00 INCH        RICE               MN   TRAINED SPOTTER

            SMALL BRANCHES DOWN.

0737 PM     HAIL             MAPLETON                43.93N 93.95W
06/07/2005  0.88 INCH        BLUE EARTH         MN   FIRE DEPT/RESCUE

0744 PM     HAIL             FARIBAULT               44.30N 93.27W
06/07/2005  0.75 INCH        RICE               MN   TRAINED SPOTTER

0750 PM     FLASH FLOOD      2 SSE SAND CREEK        45.14N 91.67W
06/07/2005                   DUNN               WI   LAW ENFORCEMENT

            WATER RUSHING OVER HIGHWAY 64 JUST EAST OF COUNTY ROAD M.
            ALSO MUD ON COUNTY ROAD M NORTH OF HIGHWAY 64. FIELDS
            FLOODED.

0750 PM     FLASH FLOOD      6 SE CHIPPEWA FALLS     44.87N 91.30W
06/07/2005                   CHIPPEWA           WI   LAW ENFORCEMENT

            COUNTY ROAD OO WASHED OUT JUST WEST OF COUNTY ROAD K.

0750 PM     FLASH FLOOD      5 W CHIPPEWA FALLS      44.93N 91.49W
06/07/2005                   CHIPPEWA           WI   LAW ENFORCEMENT

            WATER OVER COUNTY ROAD F TWO MILES NORTH OF HIGHWAY 29.

0815 PM     HAIL             6 SW LAKE CRYSTAL       44.04N 94.30W
06/07/2005  0.88 INCH        BLUE EARTH         MN   PUBLIC

            LASTED 5 MINUTES.

0910 PM     FLASH FLOOD      EAU CLAIRE              44.82N 91.49W
06/07/2005                   EAU CLAIRE         WI   LAW ENFORCEMENT

            WATER UP TO HUB CAPS AT MULTIPLE INTERSECTIONS.

&&

TDK
Local storm report, Jun 8, 12:57 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1257 AM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             LAKEVILLE               44.68N 93.24W
06/08/2005  0.75 INCH        DAKOTA             MN   TRAINED SPOTTER

1234 AM     HAIL             PRIOR LAKE              44.73N 93.43W
06/08/2005  1.00 INCH        SCOTT              MN   TRAINED SPOTTER

1240 AM     HAIL             SHAKOPEE                44.77N 93.48W
06/08/2005  0.75 INCH        SCOTT              MN   TRAINED SPOTTER

1253 AM     HAIL             CHANHASSEN              44.86N 93.56W
06/08/2005  0.75 INCH        CARVER             MN   NWS EMPLOYEE

            HAILED SEVERAL MINUTES AT NWS OFFICE.

&&

TDK
Local storm report, Jun 8, 1:05 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
105 AM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     HAIL             CHOKIO                  45.57N 96.17W
06/08/2005  0.88 INCH        STEVENS            MN   FIRE DEPT/RESCUE

1253 AM     HAIL             EDEN PRAIRIE            44.85N 93.46W
06/08/2005  0.75 INCH        HENNEPIN           MN   OFFICIAL NWS OBS

            AT FLYING CLOUD AIRPORT.

&&

TDK

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:15 PM CDTFlash Flood WarningMPXGoodhue5 hr
Jun 7, 8:04 PM CDTSevere Thunderstorm WarningMPXBlue Earth56 min
Jun 7, 8:04 PM CDTSevere Thunderstorm WarningMPXBlue Earth57 min
Jun 7, 9:07 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice53 min
Jun 7, 9:48 PM CDTSevere Thunderstorm WarningMPXGoodhue60 min
Jun 7, 10:02 PM CDTSevere Thunderstorm WarningMPXRice62 min
Jun 7, 10:32 PM CDTFlash Flood WarningMPXRice6 hr
Jun 7, 11:50 PM CDTSevere Thunderstorm WarningMPXDakota, Scott61 min
Jun 8, 12:03 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine57 min
Jun 8, 12:30 AM CDTSevere Thunderstorm WarningMPXChippewa, Stevens, Swift60 min
Jun 8, 12:38 AM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Hennepin, Ramsey, Washington67 min
Jun 8, 12:54 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine66 min
Jun 8, 1:24 AM CDTSevere Thunderstorm WarningMPXChippewa, Stevens, Swift51 min
Jun 8, 1:36 AM CDTSevere Thunderstorm WarningMPXRedwood54 min
Jun 8, 1:44 AM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Sherburne, Wright61 min
Jun 8, 1:45 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Stearns, Todd60 min
Jun 8, 2:01 AM CDTSevere Thunderstorm WarningMPXRenville, Sibley59 min
Jun 8, 2:10 AM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker65 min
Jun 8, 2:15 AM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Watonwan60 min
Jun 8, 2:25 AM CDTSevere Thunderstorm WarningMPXMorrison65 min
Jun 8, 2:42 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns, Wright63 min
Jun 8, 2:54 AM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Le Sueur, Scott66 min
Jun 8, 2:56 AM CDTSevere Thunderstorm WarningMPXNicollet, Sibley34 min
Jun 8, 3:01 AM CDTSevere Thunderstorm WarningMPXBlue Earth59 min
Jun 8, 3:26 AM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Ramsey, Washington64 min
Jun 8, 3:32 AM CDTSevere Thunderstorm WarningMPXRice, Steele, Waseca58 min
Jun 8, 4:06 AM CDTSevere Thunderstorm WarningMPXGoodhue54 min
Jun 8, 4:31 AM CDTSevere Thunderstorm WarningMPXWashington29 min
Jun 8, 4:36 AM CDTSevere Thunderstorm WarningMPXRice, Steele39 min
Jun 8, 4:49 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue41 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.